# SDR SWAA092839

- Difficulty date: May 2, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 10,694 hours, 6,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A222
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT LIGHT ASSY BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
